| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Penis head reddish and discharge.
Re: Penis head reddish and discharge.
[ Back to Messages
Posted by Peter
on September 06, 2000 at 23:29:58:
In Reply to: Re: Penis head reddish and discharge. posted by Gangrel on July 24, 2000 at 14:56:55:
I went to my new doctor , bcause I switched doctor as I told you.
He gave me amoxicilline, I tried it, smell and discharge went away, but is comming back again.
Did not help either..
Hmmm.. I really do not know anymore.
Just have to make another appointment.
One thing is for sure it's no STD, but what is it..
oh by the way, earlier messages were erased bcause of use of words... understandable.
This doctor days it's maye a malfuncion, but why does doxy help a little bit, and amoxicilline a little bit....
Keep om fighting!!!
All times are GMT -7. The time now is 10:47 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!